Volume 19, Number 2, April-June 2013
|Page(s)||555 - 573|
|Published online||14 March 2013|
Lower semicontinuity in BV of quasiconvex integrals with subquadratic growth
Revised: 2 March 2012
A lower semicontinuity result in BV is obtained for quasiconvex integrals with subquadratic growth. The key steps in this proof involve obtaining boundedness properties for an extension operator, and a precise blow-up technique that uses fine properties of Sobolev maps. A similar result is obtained by Kristensen in [Calc. Var. Partial Differ. Equ. 7 (1998) 249–261], where there are weaker asssumptions on convergence but the integral needs to satisfy a stronger growth condition.
Mathematics Subject Classification: 49J45
Key words: Lower semicontinuity / quasiconvex integrals / functions of bounded variation
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.